MAUDE Adverse Event Report: Medline Industries, LP Glide-On; GLOVE, EXAM, 4G VINYL, CHEMO, PF, LF, S

Medline Industries, LP Glide-On; GLOVE, EXAM, 4G VINYL, CHEMO, PF, LF, S
Catalog Number 4GVINSC
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, 4g exam gloves have holes which lead to strike through and tearing during patient care.Staff exposed to patient fecal fluid, blood and drugs.Also shows thin spots in gloves.
 
Additional Manufacturer Narrative
It was reported that, 4g exam gloves have holes which lead to strike through and tearing during patient care.Staff exposed to patient fecal fluid, blood and drugs.Also shows thin spots in gloves.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Glide-On
Common Device Name
GLOVE, EXAM, 4G VINYL, CHEMO, PF, LF, S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50181413
Report Number1417592-2026-08387
Device Sequence Number18606872
Product Code LYZ
UDI-Device Identifier10193489081589
UDI-Public10193489081589
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4GVINSC
Device Lot NumberMG603533220
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown